MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-34US
Medical Device Problem Codes Calcified (1077); Gradient Increase (1270); Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Unspecified Valve Regurgitation (4080)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Pericardial Effusion (3271); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 3 years and 2 months post implant of a transcatheter aortic heart valve in a patient with a highly calcified annulus and left ventricular outflow tract (lvot), posterior severe aortic regurgitation was noted per an echocardiogram report.Severely elevated pressure gradients were also noted that were likely driven by the severe aortic regurgitation.A small loculated effusion was present around the right atrium in the apical 4 chamber view.No compression of the right heart chambers was noted.No treatment was reported.  no additional patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5., b7., h6., additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that heavy calcification of the native aortic valve leaflets and calcification of the transcatheter aortic bioprosthetic valve (tav) leaflets which was implanted in the native valve was noted that may have contributed to the elevated gradient.The valve was noted to be seated deep approximately 11 millimeter (mm) into the left ventricular outflow tract (lvot) according to computed tomography (ct).There was no evidence of hypoattenuated leaflet thickening (halt).The severe aortic regurgitation was noted to be paravalvular leak (pvl).The exact location of the pvl was difficult to identify on ct, but was potentially from the non-coronary cusp (ncc).Calcified mediastinal lymph nodes were noted.Fibrotic changes in the visualized lungs associated with bronchiectasis was seen.Small bilateral pleural effusions were seen.Treatment was reported to be planned, but not yet known when.It was not known if the tav or the implant procedure contributed to the effusion.It was noted on the ct report that the valve was in position, relatively low.Heavy calcification of the native aortic valve leaflets with possible paravalvular gap at the ncc was seen which may be the site of the regurgitation.
 
Event or Problem Description
Additional information was received that the patient was planned to have surgery, but the timing was still unknown.
 
Additional Manufacturer Narrative
Updated data: b2., b5., additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25070646
Report Number9617601-2026-02882
Device Sequence Number10357681
Product Code NPT
UDI-Device Identifier00763000211158
UDI-Public(01)00763000211158(17)240204
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Model NumberEVPROPLUS-34US
Device Catalogue NumberEVPROPLUS-34US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/04/2026
05/07/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/07/2026
05/11/2026
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale
Patient Weight61 KG